zbMATH — the first resource for mathematics

Invariants of knot cobordism. (English) Zbl 0179.52401
Invent. Math. 8, 98-110 (1969); addendum ibid. 8, 355 (1969).

Full Text: DOI EuDML
[1] Jacobson, N.: A note on Hermitian forms. Bulletin A.M.S.46, 264?268 (1940). · Zbl 0024.24503 · doi:10.1090/S0002-9904-1940-07187-3
[2] Levine, J.: Knot cobordism groups in codimension two. Commentarii Math. Helv. (to appear). · Zbl 0176.22101
[3] Milnor, J.: Infinite cyclic coverings. · Zbl 0179.52302
[4] Milnor, J.: On isometries of inner product spaces (mimeographed). · Zbl 0177.05204
[5] O’Meara, O. T.: Introduction to quadratic forms. New York: Academic Press 1963.
[6] Kurosh, A. G.: Theory of groups, Vol. 1. New York: Chelsea 1955. · Zbl 0068.26104
[7] Vinogradov, I. M.: Elements of number theory. New York: Dover 1954. · Zbl 0057.28201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.